Vol. 1, No. 2, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the Lp theory of Hankel transforms

George Milton Wing

Vol. 1 (1951), No. 2, 313–319
Mathematical Subject Classification
Primary: 42.4X
Milestones
Received: 10 January 1951
Published: 1 June 1951
Authors
George Milton Wing